# SDR SWAA2025072884027

- Difficulty date: June 20, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 56,502 hours, 29,895 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON HORIZONTAL PRESSURE DECK WEB AT LBL 31 BETWEEN STA 663 TO STA 675 AT MAIN WHEEL WELL COMPARTMENT. CRACK LENGTH: 0.250 IN.  INSPECT RII REJECTED STEP 23 DUE TO SEVERAL FASTENER FROM THE INTERNAL SIDE AND EXTERNAL SIDE OF REPAIR WERE FOUND WITHOUT SEALANT CAP APPLIED.  PERFORMED PERMANENT REPAIR CATEGORY A,  HORIZONTAL PRESSURE DECK BTW LBL 25 TO LBL 60 BS 663.75 TO BS 675 AT PASSENGER CABIN IAW SRM 53-40-51-2R-2.
